Intercode Regular Languages

Title
Intercode Regular Languages
Authors
한요섭Kai Salomaa
Keywords
regular languages; intercodes; finite-state automata; state-pair graphs; prime decompositions
Issue Date
2007-02
Publisher
Fundamenta informaticae
Citation
VOL 76, NO 1-2, 113-128
URI
http://pubs.kist.re.kr/handle/201004/31397
ISSN
0169-2968
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE